Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 33, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 3, 2011, 9:35 PM CDT for Woodson County, Kansas. It was in force for 25 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2011, 9:35 PM CDT (02:35 UTC)
- Expired
- Apr 3, 2011, 10:00 PM CDT
- In force
- 25 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
County Woodson County, KS
The radar
The Topeka radar (KTWX), 134 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 9:50 PM CDT | HAIL 1 | 10 W Yates Center, KS | |
| Apr 3, 9:56 PM CDT | HAIL 1.25 | 8 N Yates Center, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 8:33 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.6 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1873 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 2220 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
702
WUUS53 KICT 040235
SVRICT
KSC207-040300-
/O.NEW.KICT.SV.W.0033.110404T0235Z-110404T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
935 PM CDT SUN APR 3 2011
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WOODSON COUNTY IN SOUTHEAST KANSAS...
* UNTIL 1000 PM CDT
* AT 931 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR HAMILTON...OR 15 MILES NORTHEAST OF EUREKA...AND
MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
YATES CENTER...TORONTO...NEOSHO FALLS...BATESVILLE AND ROSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3773 9553 3773 9595 3789 9596 3803 9595
3803 9551 3793 9551
TIME...MOT...LOC 0235Z 260DEG 45KT 3798 9603
WIND...HAIL 70MPH 1.00IN
$$
PEARCE1 follow-up statement
279
WWUS53 KICT 040253
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
953 PM CDT SUN APR 3 2011
KSC207-040300-
/O.CON.KICT.SV.W.0033.000000T0000Z-110404T0300Z/
WOODSON KS-
953 PM CDT SUN APR 3 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WOODSON COUNTY
UNTIL 1000 PM CDT...
AT 952 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING GOLF
BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS
STORM WAS LOCATED 8 MILES NORTH OF YATES CENTER...MOVING EAST AT 65
MPH.
LOCATIONS IMPACTED INCLUDE...
NEOSHO FALLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3773 9553 3773 9595 3789 9596 3803 9595
3803 9551 3793 9551
TIME...MOT...LOC 0254Z 259DEG 56KT 3799 9571
WIND...HAIL 70MPH 1.75IN
$$
BILLINGSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:08 PM CDT, 3 hours 27 minutes earlier.
Area forecast discussion, Apr 3, 6:08 PM CDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 608 PM CDT SUN APR 3 2011 .AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU STRONG COLD FRONT SHOULD BE MOVING THROUGH HUT RIGHT AROUND START OF TAF VALID PERIOD...AND SHOULD REACH ICT AROUND 0230Z...AND CNU AROUND 04Z. SOUTHWESTERLY WINDS AHEAD OF FRONT WILL SHIFT TO NORTHWESTERLY BEHIND THE FRONT OWING TO STRONG PRESSURE GRADIENT AND PRESSURE RISES. SOME GUSTS OF 35-40 KT EXPECTED THIS EVE BEHIND FRONT MAINLY IN CENTRAL/SOUTH CENTRAL KS. THUNDERSTORMS WILL DEVELOP ALONG THE FRONT FROM EAST CENTRAL THRU NORTHEAST KS EARLY THIS EVE. THIS ACTIVITY SHOULD FORM INTO A LINE AND MOVE SWD ACROSS SERN KS LATER THIS EVE. WILL INCLUDE A TEMPO TS GROUP AT CNU TO ACCOUNT FOR THIS. NOT ENOUGH CONFIDENCE IN DEVELOPMENT FURTHER WEST INTO S-CNTRL KS TO INCLUDE THUNDER MENTION AT HUT AND ICT BUT WILL CONTINUE TO MONITOR. GUSTY NWRLY WINDS WILL PERSIST MONDAY AREA WIDE. JMC && .PREV DISCUSSION... /ISSUED 257 PM CDT SUN APR 3 2011/ DISCUSSION... TONIGHT: WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP BETWEEN 01-03Z ALONG A SURGING COLD FRONT ACROSS EAST CENTRAL KANSAS WHERE SBCAPES OF 2500-3000 J/KG ARE PROGGED. DEEP-LAYER SHEAR AND INSTABILITY WILL BE FAVORABLE FOR SUPERCELL THUNDERSTORMS WITH THE BEST CHANCES MAINLY EAST-NORTHEAST OF AN AREA OF LOW PRESSURE EXPECTED TO DEVELOP ACROSS SOUTH CENTRAL KANSAS NEAR THE OKLAHOMA STATE LINE WHERE BOUNDARY LAYER WINDS ARE PROGGED TO BACK EARLY THIS EVENING. THE STORMS SHOULD QUICKLY DEVELOP INTO A SQUALL LINE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. STORMS SHOULD RACE EASTWARD AND CLEAR THE AREA SHORTLY AFTER MIDNIGHT. STRONG NORTHWEST WINDS ARE ANTICIPATED BEHIND THE COLD FRONT WHERE STRONG LOW LEVEL CAA/LARGE 3-6 HOUR PRESSURE RISES ARE PROGGED. MCGUIRE MONDAY-THURSDAY: MONDAY WILL BE BLUSTERY AND COOLER WITH GUSTY NORTHWESTERLY WINDS CONTINUING BEHIND THE COLD FRONT. WINDS COULD FLIRT WITH ADVISORY CRITERIA IN THE MORNING BEFORE THE GRADIENT RELAXES SOME IN THE PM. HIGHS ARE EXPECTED TO RUN ABOUT 30-35 DEGREES COOLER THAN THIS AFTERNOONS SO IT WILL BE QUITE NOTICEABLE. FAIRLY ZONAL FLOW PATTERN TUESDAY ALONG WITH LEE TROFFING WILL LEAD TO BREEZY TO WINDY SOUTHWESTERLY WINDS ACROSS OUR AREA AND WARMING TEMPERATURES. UPPER TROFFING WILL BEGIN DIGGING INTO THE WESTERN STATES WEDNESDAY INTO THURSDAY. A WEAK COLD FRONT IS PROGGED TO DROP SOUTHWARD INTO SOUTHERN KS/NORTHWESTERN OK BEFORE STALLING WEDNESDAY-WEDNESDAY NIGHT. THIS FRONT WILL THEN LIFT NORTHWARD ACROSS OUR AREA THURSDAY AS A WARM FRONT AS A SHORTAVE EJECTS OUT OF THE SOUTHWEST ACROSS KS/OK. AS MARGINAL MOISTURE/INSTABILITY GETS DRAWN NORTHWARD INTO OUR AREA...THERE WILL BE A CHANCE OF THUNDERSTORMS LATE WED NIGHT INTO THURSDAY MAINLY OVER CENTRAL AND SOUTHEASTERN KS. FRIDAY-SUNDAY: AN UPPER LOW WILL BE MOVING THROUGH THE SOUTHWEST FRIDAY AND SATURDAY...BEFORE LIFTING OUT ACROSS THE CENTRAL PLAINS SUNDAY INTO SUNDAY NIGHT. THERE IS FAIRLY HIGH UNCERTAINTY ON WHERE A FRONTAL BOUNDARY WILL BE LOCATED ACROSS THE CENTRAL PLAINS. THE ECMWF IS FURTHER NORTH AND MAINLY NORTH OF OUR FORECAST AREA DURING THE PERIOD...WHEREAS THE GFS HAS THE BOUNDARY OVER SOUTHERN KS/NORTHERN OK FOR MUCH OF THE TIME...BEFORE IT LIFTS NORTHWARD SUNDAY AS THE UPPER SYSTEM EJECTS OUT. BOTH MODELS HAVE BEEN STRUGGLING WITH CONTINUITY IN THE EXTENDED PERIODS AS OF LATE. THERE WILL BE SOME CHANCES FOR SHOWERS/THUNDERSTORMS DURING THIS TIME PERIOD...HOWEVER CONFIDENCE ON PRECIPITATION TIMING/PLACEMENT IS LOW THIS FAR OUT GIVEN THE FRONTAL BOUNDARY UNCERTAINTY THAT EXISTS. TEMPERATURES LOOK ABOVE NORMAL. JMC FIRE WEATHER... WE EXPECT EXTREME WILDFIRE DANGER/RED FLAG CONDITIONS TO PERSIST THROUGH THIS EVENING FROM A COMBINATION OF STRONG/GUSTY WINDS...CURED GRASSLAND...AND WELL ABOVE NORMAL TEMPERATURES. A STRONG COLD FRONT WILL BE POSITIONED NEAR I-70 AT 6 PM CDT...WITH THE FRONT PUSHING SOUTHWARD TO A LINE FROM KINGMAN TO WICHITA...TO CASSODAY BY 10 PM. THE FRONT LOOKS TO BE CLEARING FAR SOUTHEAST KS BY 2 AM. GUSTY SOUTH-SOUTHWESTERLY WINDS WILL CONTINUE SOUTH OF THE FRONT...WITH SPEEDS OF 25 TO 35 MPH OVER S-CNTRL/SERN KS. WINDS WILL SHIFT TO NORTHERLY BEHIND THE FRONT...WITH SPEEDS OF 20-35 MPH AND GUSTS OF 40-45 MPH. THE HIGHER SPEEDS WILL BE IN CENTRAL/SOUTH CENTRAL KS TONIGHT. JMC AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU STRONG SOUTH-SOUTHWEST WINDS HAVE DIMINISHED ACROSS PORTIONS OF SOUTH CENTRAL AND CENTRAL KANSAS AS THE GRADIENT WEAKENS WITHIN THE SFC TROUGH AXIS. FURTHER EAST-NORTHEAST SOUTHWEST WINDS GUSTING INTO THE 40 MPH RANGE WILL CONTINUE THROUGH THE AFTERNOON HOURS. STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP BEHIND A STRONG COLD FRONT THIS EVENING IMPACTING AREA TAF SITES THROUGH AROUND 06Z BEFORE WIND SPEEDS BEGIN TO DIMINISH ONCE AGAIN. WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE SURGING COLD FRONT THIS EVENING AND MAY IMPACT KCNU BETWEEN 05-07Z. PROBABILITIES FURTHER WEST AND NORTH REMAIN TOO LOW FOR MENTION IN TAFS AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 43 56 33 71 / 30 10 0 0 HUTCHINSON 41 55 32 72 / 50 10 0 0 NEWTON 41 54 31 71 / 60 10 0 0 ELDORADO 44 56 32 70 / 60 10 0 0 WINFIELD-KWLD 45 58 33 70 / 30 10 0 0 RUSSELL 37 54 30 73 / 30 10 0 0 GREAT BEND 37 54 29 73 / 20 10 0 0 SALINA 39 54 32 71 / 30 10 0 0 MCPHERSON 39 54 31 72 / 50 10 0 0 COFFEYVILLE 47 59 33 70 / 70 20 0 0 CHANUTE 47 55 31 68 / 80 20 0 0 IOLA 47 54 31 68 / 80 20 0 0 PARSONS-KPPF 46 57 32 68 / 80 20 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 1 AM CDT MONDAY FOR KSZ032-033-047>053- 067>072-082-083-091>096-098>100. WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ052-053-068>072- 093>096-098>100. WIND ADVISORY UNTIL 1 AM CDT MONDAY FOR KSZ032-033-047-048-050- 067. WIND ADVISORY UNTIL 1 AM CDT MONDAY FOR KSZ082-083-091-092. &&
Hazardous weather outlook, Apr 3, 5:21 PM CDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 521 PM CDT SUN APR 3 2011 KSZ032-033-047>053-067>072-082-083-091>096-098>100-042230- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 521 PM CDT SUN APR 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP TOWARD MID TO LATE EVENING ALONG A SURGING COLD FRONT. LARGE HAIL TO GOLF BALL SIZE AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. THE STORMS ARE EXPECTED TO MERGE FAIRLY QUICKLY INTO A SQUALL LINE. THE MOST LIKELY AREAS TO BE IMPACTED WOULD BE EAST OF A LINE FROM SALINA TO NEWTON TO ARKANSAS CITY. THE STORMS WILL MOVE OUT OF SOUTHEASTERN KANSAS BY 2 AM. STRONG SOUTHERLY WINDS WILL SHIFT TO THE NORTHWEST BEHIND THE FRONT THIS EVENING AND A WIND ADVISORY REMAINS IN EFFECT FOR MUCH OF THE AREA. PLEASE REFER TO THE LATEST WIND ADVISORY FOR DETAILS. THE RANGELAND FIRE DANGER INDEX WILL REMAIN IN THE EXTREME CATEGORY THROUGH THE EVENING HOURS AND A RED FLAG WARNING REMAINS IN EFFECT FOR THE ENTIRE AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY VERY HIGH FIRE DANGER WILL PERSIST ON MONDAY AND TUESDAY AREA WIDE. TEMPERATURES MAY DROP TO NEAR FREEZING LATE MONDAY NIGHT AND EARLY ON TUESDAY. PERIODIC CHANCES FOR THUNDERSTORMS ARE FORECAST FROM THURSDAY THROUGH SATURDAY. THERE IS CONSIDERABLE UNCERTAINTY IN THE LOCATION OF THE FRONT AND UPPER SYSTEMS DURING THIS PERIOD...SO IT IS NOT CLEAR AT THIS TIME WHETHER ANY OF THE STORMS WOULD BE STRONG OR SEVERE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE POSSIBLE THIS EVENING...EAST OF A LINE FROM SALINA TO NEWTON TO ARKANSAS CITY. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Local storm report, Apr 3, 9:11 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
911 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM TSTM WND GST ROSALIA 37.82N 96.62W
04/03/2011 E70 MPH BUTLER KS TRAINED SPOTTER
&&
JMCLocal storm report, Apr 3, 9:13 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
913 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND DMG 8 NNW EL DORADO 37.93N 96.91W
04/03/2011 BUTLER KS EMERGENCY MNGR
6 INCH TREE LIMBS WERE DOWNED 8 MILES NORTH AND 2 MILES
WEST OF EL DORADO.
&&
JMCLocal storm report, Apr 3, 9:17 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
917 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM HAIL 9 S EL DORADO 37.69N 96.86W
04/03/2011 E0.50 INCH BUTLER KS TRAINED SPOTTER
&&
JMCLocal storm report, Apr 3, 9:23 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
923 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM TSTM WND DMG 3 WNW EL DORADO 37.84N 96.91W
04/03/2011 BUTLER KS EMERGENCY MNGR
MULTIPLE POWER POLES WERE KNOCKED DOWN WHICH SPARKED A
GRASS FIRE AT HIGHWAY 196 JUST NORTH OF HIGHWAY 254.
&&
JMCLocal storm report, Apr 3, 9:24 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
924 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 PM TSTM WND GST DOUGLASS 37.52N 97.01W
04/03/2011 E60 MPH BUTLER KS PUBLIC
&&
JMCLocal storm report, Apr 3, 9:32 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
932 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM HAIL DOUGLASS 37.52N 97.01W
04/03/2011 E1.00 INCH BUTLER KS TRAINED SPOTTER
&&
JMCThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:12 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 48 min |
| Apr 3, 7:52 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 53 min |
| Apr 3, 8:28 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Harvey, Marion, Sedgwick | 62 min |
| Apr 3, 8:40 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 40 min |
| Apr 3, 9:03 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood, Neosho | 27 min |
| Apr 3, 9:26 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood | 50 min |
| Apr 3, 9:28 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 62 min |
| Apr 3, 9:54 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 51 min |
| Apr 3, 10:17 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua | 40 min |
| Apr 4, 3:08 AM CDT | Red Flag Warning | ICT | Barton, Butler, Chase, Chautauqua, Cowley, Elk and 14 more | 14 hr |
| Apr 4, 5:06 PM CDT | Fire Weather Watch | ICT | Barton, Butler, Chase, Chautauqua, Cowley, Elk and 14 more | 10 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.